MAUDE Adverse Event Report: ABBOTT CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a follow-up, inappropriate anti-tachycardia pacing (atp) on the device was noted.The device was reprogrammed.The patient was stable with no adverse consequences.

Brand Name
CURRENT ACCEL VR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8760372
Report Number2938836-2019-05537
Device Sequence Number1680124
Product Code NVZ
UDI-Device Identifier05414734502634
UDI-Public05414734502634
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2012
Device Model NumberCD1215-36
Device Lot Number3343913
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1